Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 26, NWS Springfield, MO

May 31, 2013Barton County, Vernon County, Missouri

NWS Springfield, MO issued this tornado warning at May 31, 2013, 6:20 PM CDT for Barton County, Vernon County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 6:20 PM CDT (23:20 UTC)
Expired
May 31, 2013, 7:00 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WFUS53 KSGF 312320
TORSGF
MOC011-217-010000-
/O.NEW.KSGF.TO.W.0026.130531T2320Z-130601T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 617 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES WEST OF SHELDON...AND MOVING EAST AT 35
  MPH.

  HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  IRWIN...MONTEVALLO AND SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3768 9445 3777 9407 3761 9407 3760 9408
      3758 9442
TIME...MOT...LOC 2321Z 260DEG 28KT 3763 9437

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

WISE
2 follow-up statements
041 
WWUS53 KSGF 312332
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT FRI MAY 31 2013

MOC011-217-010000-
/O.CON.KSGF.TO.W.0026.000000T0000Z-130601T0000Z/
BARTON MO-VERNON MO-
632 PM CDT FRI MAY 31 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN VERNON AND
NORTHEASTERN BARTON COUNTIES UNTIL 700 PM CDT...

AT 628 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SHELDON...AND MOVING EAST AT 30 MPH.

HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
MONTEVALLO AND SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3768 9435 3777 9407 3764 9407 3760 9408
      3759 9434
TIME...MOT...LOC 2332Z 260DEG 28KT 3764 9426

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
301 
WWUS53 KSGF 312354
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT FRI MAY 31 2013

MOC011-217-010004-
/O.EXP.KSGF.TO.W.0026.000000T0000Z-130601T0000Z/
BARTON MO-VERNON MO-
654 PM CDT FRI MAY 31 2013

...THE TORNADO WARNING FOR SOUTHEASTERN VERNON AND NORTHEASTERN
BARTON COUNTIES WILL EXPIRE AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3768 9435 3777 9407 3764 9407 3760 9408
      3759 9434
TIME...MOT...LOC 2354Z 260DEG 28KT 3767 9405

$$

WISE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 31, 6:00 PM CDT, 20 minutes earlier.

Area forecast discussion, May 31, 6:00 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

CONVECTION CURRENTLY TO THE NORTH OF THE TAF SITES AT 23Z. WILL
GRADUALLY SEE THIS TRANSITION SOUTHEASTWARD TONIGHT...BUT
TRANSITION WILL BE A SLOW ONE. HRRR SEEMS TO HANDLE THIS THIS BEST
AND HAVE USED AS GUIDANCE ON TAKING PRECIPITATION SOUTH THROUGH
THE AREA TONIGHT. EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION
AND MVFR CONDITIONS WITHIN THE CONVECTION. COLD FRONT SHOULD PUSH
THROUGH THE AREA ON SATURDAY FROM NORTH TO SOUTH.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, May 31, 1:54 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
154 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER WEST CENTRAL MISSOURI
AND SOUTHEASTERN KANSAS THROUGH MID AFTERNOON. SEVERE THUNDERSTORMS
WILL DEVELOP AFTER 4 PM INTO THIS EVENING. SEVERE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DAMAGING WINDS TO 70 MPH...AND TORNADOES.

THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND
MIDNIGHT WITH THE HIGHEST RISK FOR TORNADOES ACROSS SOUTHEASTERN
KANSAS AND WESTERN MISSOURI WEST OF MISSOURI HIGHWAY 5.

ADDITIONAL HEAVY RAINFALL OF 1 TO 4 INCHES COULD LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING. THE GREATEST RISK
FOR SIGNIFICANT FLASH FLOODING WILL BE TONIGHT INTO EARLY SATURDAY.

SOUTH WINDS WILL GUST TO 30 MPH AT TIMES ACROSS EXTREME
SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY
RAINFALL CONTINUES.

THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE
EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER WESTERN
MISSOURI AND SOUTHEASTERN KANSAS AND OVER ALL THE AREA THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, May 31, 5:08 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT FRI MAY 31 2013

MOZ055-056-067-312245-
BENTON MO-MORGAN MO-ST. CLAIR MO-
508 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...MORGAN AND NORTHERN ST.
CLAIR COUNTIES UNTIL 545 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FLORENCE TO 14 MILES WEST OF RACKET TO 23 MILES WEST OF APPLETON
CITY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...BARNETT...BRANDON...COLE
CAMP...CROCKERVILLE...EDMONSON...EDWARDS...FLORENCE...FRISTOE...
GRAVOIS MILLS...HASTAIN...ICONIUM...IONIA...JOHNSON CITY...KNOBBY...
LAKEVIEW HEIGHTS...LAURIE...LINCOLN...LOWRY CITY...MORA...PALO
PINTO...RACKET...ROCKY MOUNT...STOVER...SYRACUSE...VERSAILLES...
WARSAW...WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.

THIS LINE OF STORMS IS MOVING TO THE EAST...WHILE VERY SLOWLY
SAGGING SOUTH WITH TIME. THOSE ACROSS CENTRAL MISSOURI SHOULD LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3869 9283 3860 9283 3843 9262 3835 9264
      3834 9269 3822 9270 3819 9277 3819 9294
      3823 9295 3819 9301 3822 9299 3827 9307
      3826 9308 3806 9307 3806 9407 3822 9405
      3821 9353 3851 9351 3854 9308 3869 9305
TIME...MOT...LOC 2207Z 258DEG 45KT 3864 9298 3836 9365
          3809 9435

BOXELL
Local storm report, May 31, 5:28 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 W GREENBUSH           37.51N 95.02W
05/31/2013  E0.50 INCH       CRAWFORD           KS   PUBLIC

&&

KARDELL
Local storm report, May 31, 5:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             3 WNW COLE CAMP         38.49N 93.25W
05/31/2013  E0.75 INCH       BENTON             MO   CO-OP OBSERVER

&&

KARDELL
Local storm report, May 31, 5:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 E GREENBUSH           37.51N 94.97W
05/31/2013  U0.75 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

KARDELL
Local storm report, May 31, 5:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             10 SSW STOVER           38.31N 93.06W
05/31/2013  E1.75 INCH       MORGAN             MO   911 CALL CENTER

&&

SRUNNELS
Local storm report, May 31, 5:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             GIRARD                  37.51N 94.84W
05/31/2013  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTFlash Flood WarningSGFWebster6 hr
May 30, 7:27 PM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon18 hr
May 30, 7:32 PM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone, Taney6 hr
May 30, 7:51 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas39 min
May 30, 8:03 PM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas27 min
May 30, 8:45 PM CDTFlash Flood WarningSGFWright6 hr
May 30, 8:47 PM CDTSpecial Weather StatementSGFTexas28 min
May 30, 8:51 PM CDTRiver Flood WarningSGFJasper65 hr
May 30, 9:29 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 30, 9:32 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright43 min
May 30, 9:54 PM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more15 hr
May 30, 10:12 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas48 min
May 30, 10:20 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more6 hr
May 30, 10:33 PM CDTSpecial Weather StatementSGFBarry27 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
May 30, 11:28 PM CDTSpecial Weather StatementSGFOzark32 min
May 30, 11:47 PM CDTSpecial Weather StatementSGFHowell28 min
May 31, 12:04 AM CDTSpecial Weather StatementSGFShannon41 min
May 31, 12:16 AM CDTSpecial Weather StatementSGFHowell44 min
May 31, 12:18 AM CDTTornado WarningSGFHowell42 min
May 31, 12:48 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
May 31, 12:51 AM CDTTornado WarningSGFHowell, Shannon39 min
May 31, 12:58 AM CDTAreal Flood WarningSGFBarry, Christian, Douglas, McDonald, Stone, Taney and 1 more12 hr
May 31, 1:12 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas6 hr
May 31, 1:36 AM CDTSpecial Weather StatementSGFOregon54 min
May 31, 2:53 AM CDTAreal Flood WarningSGFWright10 hr
May 31, 3:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more15 hr
May 31, 6:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more12 hr
May 31, 7:38 AM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 7:42 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan48 min
May 31, 8:00 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan60 min
May 31, 8:55 AM CDTRiver Flood WarningSGFPulaski4 days
May 31, 8:55 AM CDTRiver Flood WarningSGFPhelps5 days
May 31, 8:59 AM CDTSevere Thunderstorm WarningSGFCamden, Miller46 min
May 31, 12:33 PM CDTRiver Flood WarningSGFCedar4 days
May 31, 12:33 PM CDTRiver Flood WarningSGFStone70 hr
May 31, 1:53 PM CDTRiver Flood WarningSGFJasper60 hr
May 31, 4:34 PM CDTSevere Thunderstorm WarningSGFMorgan41 min
May 31, 5:08 PM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 5:18 PM CDTSevere Thunderstorm WarningSGFBenton27 min
May 31, 5:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
May 31, 5:45 PM CDTSevere Thunderstorm WarningSGFBarton60 min
May 31, 6:14 PM CDTSevere Thunderstorm WarningSGFVernon31 min
May 31, 6:17 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan6 hr
May 31, 6:17 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
May 31, 6:18 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 31, 6:44 PM CDTTornado WarningSGFCedar46 min
May 31, 6:50 PM CDTSpecial Weather StatementSGFMorgan25 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon34 min

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.